100%(3)3 out of 3 people found this document helpful
This preview shows page 1 - 3 out of 7 pages.
Stress testThe client comes into the emergency room complain of severe chest pain. In assessing the client’s pain, the nurse would identify which of the following characteristic of pain most often caused by an acute myocardial infarction MI? Pain started an hour ago and has gotten more severe over the last twenty minutesThe emergency department health provider orders all the following diagnostic tests for a client admitted through the emergency room for the compliant of chest pain. Which diagnostic procedure will the nurse arrange to be completed first? 12 lead electrocardiogram ECGA client with atherosclerosis asks a nurse what factors are responsible for this condition. What is the nurse’s best response? A combination of platelets and fats accumulate, narrowing the artery and reducing blood flow.
The nurse is planning a self-management teaching program for a client with congestive heart failure. Which key concepts should the nurse incorporate in the teaching plan: Medications, activity, weight, diet and symptoms.The nurse has just received report at the beginning of the shift. Which of the following clients would the nurse see first based upon the report? A newly admitted client complaining of substernal chest pain. Whose father die recently from heart disease?You are the student nurse caring for a client who develops chest pain three days after a myocardial infarction MI. The client stats “pain increases when I take a deep breath and is relieved when I leaning forward. What action would you takeas the nurse?Auscultate for a pericardial friction rubA client has had a recent myocardial infarction. Why is damage to the myocardium problematic for this client? Damage to this layer can decrease the contractile force of the heartYou are the student nurse teaching a client about the use of Atenolol (Tenormin) in preventing angina episodes, which statement by the client indicates to you that teaching has been effective? It is important not to suddenly stop taking theatenolol.The nurse is assessing a client with a diagnosis of congestive heart failure CHF being treated with Digoxin (Lanoxin) and Furosemide (Lasix). Which of the following assessments finding would lead to nurse to suspect that the client is hypokalemic? The client may experience diarrhea if there is digoxin toxicity: Muscle weakness and leg crampsThe nurse checks the brain naturietic peptide BNP levels of a client admitted with dyspnea and activity intolerance. Because the levels are normal, the nurse concludes that: A diagnosis of heart failure can be excluded The nurse is caring for a client with refractory angina pectoris, scheduled for a percutaneous transluminal coronary angioplasty PTCA. The cardiologist orders an infusion of ReoPro. Before beginning the infusion, the nurse will ensure thatthe client has? A recent partial thromboplastin timeYou are caring for a client two hours post cardiac cauterization accessed via the left femoral vein. The client complains of numbness and pain in the left foot. What action should you take next?